# SDR P2EA99200

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Part number: 656228515
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE LOWER FUSELAGE, EXTERNAL SKIN DRAG ANGLES AT BS 560, STRINGER 24L WAS FOUND CRACKED.  REPAIRED PER, SB 737-53-1031 SECTION III PART III PART II FIG 3 DATED 5/15/98 BY REPLACEMENT OF DRAG ANGLES.  (M)
